Correction: “On the theory of two-dimensional wave diffraction by
Doklady Akademii Nauk, Tome 285 (1985) no. 6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_6_a25,
author = {\`E. I. Veliev},
title = {Correction: {{\textquotedblleft}On} the theory of two-dimensional wave diffraction by},
journal = {Doklady Akademii Nauk},
pages = {1288},
year = {1985},
volume = {285},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a25/}
}
È. I. Veliev. Correction: “On the theory of two-dimensional wave diffraction by. Doklady Akademii Nauk, Tome 285 (1985) no. 6. http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a25/